Number of the records: 1  

The Approximate Loebl-Komlos-Sos Conjecture III: The Finer Structure of LKS Graphs

  1. 1.
    0474830 - ÚI 2018 RIV US eng J - Journal Article
    Hladký, J. - Komlós, J. - Piguet, Diana - Simonovits, M. - Stein, M. - Szemerédi, E.
    The Approximate Loebl-Komlos-Sos Conjecture III: The Finer Structure of LKS Graphs.
    SIAM Journal on Discrete Mathematics. Roč. 31, č. 2 (2017), s. 1017-1071. ISSN 0895-4801. E-ISSN 1095-7146
    R&D Projects: GA MŠk(CZ) 1M0545; GA ČR GJ16-07822Y
    Grant - others: EPRSC(GB) EP/D063191/1; EPRSC(GB) EP/J501414/1; FP7(XE) PIEF-GA-2009-253925; GA MŠK(CZ) CZ.1.05/1.1.00/02.0090
    Institutional support: RVO:67985807
    Keywords : extremal graph theory * Loebl–Komlós–Sós conjecture * regularity lemma
    OECD category: Pure mathematics
    Impact factor: 0.717, year: 2017

    Cited: 2

    --- ROZHON, V. A LOCAL APPROACH TO THE ERDOS-SOS CONJECTURE. SIAM JOURNAL ON DISCRETE MATHEMATICS. ISSN 0895-4801, 2019, vol. 33, no. 2, p. 643-664. [WOS]
    --- GOULD, R.J. - HORN, P. - JACOBSON, M.S. - THOMAS, B.J. GAPS IN THE SATURATION SPECTRUM OF TREES. DISCUSSIONES MATHEMATICAE GRAPH THEORY. ISSN 1234-3099, 2019, vol. 39, no. 1, p. 157-170. [WOS]

    Permanent Link: http://hdl.handle.net/11104/0271779
     
Number of the records: 1